The Annals of Mathematical Statistics

On Second Moments of Stopping Rules

Y. S. Chow and H. Teicher

Full-text: Open access

Abstract

The current investigation is a natural outgrowth of [2], being concerned with the variance of stopping rules and the effect of non-zero means on the variance of a randomly stopped sum. Some martingale generalizations of applications of [2] also appear.

Article information

Source
Ann. Math. Statist., Volume 37, Number 2 (1966), 388-392.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699520

Digital Object Identifier
doi:10.1214/aoms/1177699520

Mathematical Reviews number (MathSciNet)
MR192528

Zentralblatt MATH identifier
0137.36103

JSTOR
links.jstor.org

Citation

Chow, Y. S.; Teicher, H. On Second Moments of Stopping Rules. Ann. Math. Statist. 37 (1966), no. 2, 388--392. doi:10.1214/aoms/1177699520. https://projecteuclid.org/euclid.aoms/1177699520


Export citation